# SDR CA181220002

- Difficulty date: October 24, 2018
- Submitted: August 13, 2020
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 62,575 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING DESCENT, THE FLIGHT CREW NOTICED THAT THE TORQUE INDICATION OF NO.1 ENGINE HAD DECREASED TO 0 FOOT-POUNDS, AND THE PROPELLER REVOLUTIONS PER MINUTE REMAINED IN THE PROHIBITED RANGE. THE FLIGHT CREW EVALUATED THE CONDITION AS AN ENGINE ISSUE WITHOUT THE PROPELLER AUTO-FEATHERING. THEY SHUT DOWN THE ENGINE IN ACCORDANCE WITH THE STANDARD OPERATING PROCEDURES AND DECLARED AN EMERGENCY TO ATC. THE AIRCRAFT LANDED UNEVENTFULLY WITH NO. 1 ENGINE INOPERATIVE.     OPEN
